# SDR FDEA202408081190

- Difficulty date: August 8, 2024
- Submitted: August 30, 2024
- Operation: Air carrier
- Aircraft: N681FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 799
- Aircraft time: 32,645 hours, 18,544 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Seat Track
- Part number: AEA75791
- Condition: No Discrepancy
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT REPAIR ASSESSMENT : EXISTING SPLICE REPAIR FOUND ON MDCC SEAT TRACK AT   FR56~57.2, Y1456 COMPLIED WITH ATTACHMENT B OF EO: E6-5100-7-5000 D7 PT1, TITLE: STRUCTURES - REPAIR   CATALOG - A300/A310 REPAIR IDENTIFICATION & TRACKING REQUIREMENTS 14 CFR 121.707,   INSPECTION OF EXISTING SPLICE REPAIR ON MDCC SEATTRACK AT FR56~57.2, Y1456 WAS   EVALUATED AND DETERMINED IT TO BE CURRENT WITH FAA APPROVED DATA:A300-600F SRM53-  10-16-201, PARA 4, PAGE203~206, FIG 201. THE REPAIR IS CATEGORY A AND CLASSIFIED AS MAJOR   PER GMM 6-2-100.  "MAJOR REPAIR."
